# SDR IXXA07SMN111S

- Difficulty date: February 23, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LEFT HAND. ELEVATOR UPPER SKIN CORRODED AT STATION XE65.158.  REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED DAMAGED SKIN. FABRICATED NEW SKIN AND INTERNAL DOUBLERS.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS FROM STATION XAR0.000 TO XE132.000.  BALANCED ELEVATOR.  FOUND WITHIN LIMITS, MOMENT:1521.12 IN-LBS. IAW DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 55-2-0 PAGE 12, DC8 SRM 55-1-0 PAGE 1, DC8 SRM 55-4-1 FIGURE 1 SHEET 1-2 ITEM "E" AND "F", DC8 SRM 51-1-9 TR NUMBER 51-142 DATED 04-05-06, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21 AND DC8 SRM 51-4-4 PAGES 1-3.
